# SDR IPXA2019051442121

- Difficulty date: May 13, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 32,662 hours, 22,627 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pca
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR DIVERSION - SPOILERS EICAS AFTER REACHING CRUISE.  TRANSFERRED TO M669906 IAW MEL 27-61-1-2, DMP C/W AND PLACARD INSTALLED.  FOUND PCA FAULT ON SCM 2L.  **SUPPLEMENTAL SDR** DMP 27-61-1-2 REVERSED NR 5 AND NR 8 SPOILER ELECTRICAL CONNECTORS.  RE-CONNECTED FOR H185999 ALERTS (0557803 5-18-19).  R & R'D NR 5 PCA SEE LP 165651 ITEM 2 AND LP 165653ITEM 3.  THIS CLEARS M669906.  PLACARD REMOVED.
